# SDR USAA030240

- Difficulty date: November 4, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,237 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1.75 INCH, ABOVE STRINGER 20R AT STATION 762.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229 DETAIL XI AND XIX.  (M)
